Oklahoma, 2011Drought in Oklahoma, November 1 to 30, 2011
November 1 to 30, 2011 · NWS OUN · 48 events in 47 counties and zones
The continuation of much needed rainfall occurred during the month of November, which helped alleviate the devastating drought somewhat over Oklahoma.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The continuation of much needed rainfall occurred during the month of November, which helped alleviate the devastating drought somewhat over Oklahoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Oct 31, 10:44 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 31, 10:44 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT MON OCT 31 2011
.AVIATION...LITTLE OR NO CHANGE IN THINKING SINCE PREVIOUS TAF
ISSUANCE. WE STILL INCLUDE LLWS AT KPNC WHERE SFC WINDS ARE BACKED
AND SLOW BENEATH A VEERED LOW LEVEL JET CORE. PRESSURE GRADIENT
WILL MAINTAIN SOUTHERLY WINDS THAT ARE FORECAST STRONG AND GUSTY
THROUGHOUT THE PERIOD IN WESTERN OKLAHOMA...AND BECOMING GUSTY
AT OTHER SITES DURING THE DAY. VRF SKIES SHOULD REMAIN...ALTHOUGH
MOISTURE WILL BEGIN TO INCREASE...AND MVFR STRATUS MAY FORM JUST
BEYOND THE CURRENT PERIOD.
&&
.PREV DISCUSSION... /ISSUED 905 PM CDT MON OCT 31 2011/
CURRENT FORECAST IS PRETTY WELL ON TRACK. MADE ONLY MINOR
ADJUSTMENTS BASED ON CURRENT TRENDS.
BREEZY AND MILD CONDITIONS ARE STILL ON TRACK FOR TOMORROW. WE
WILL NEED TO MONITOR THE WINDS BEHIND THE STRONG COLD FRONT ON
WEDNESDAY. STRONG COLD AIR ADVECTION AND A DECENT PRESSURE
SURFACE PRESSURE GRADIENT MAY YIELD ADVISORY TYPE WIND SPEEDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 51 75 54 62 / 0 0 10 30
HOBART OK 50 75 52 58 / 0 0 0 10
WICHITA FALLS TX 53 76 53 65 / 0 0 0 10
GAGE OK 46 75 46 46 / 0 0 0 30
PONCA CITY OK 53 76 54 59 / 0 0 10 40
DURANT OK 50 76 55 72 / 0 0 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
08/22/22
Hazardous weather outlook, Oct 31, 10:50 AM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON OCT 31 2011
OKZ004>048-050>052-TXZ083>090-011000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON OCT 31 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
THE AIRMASS ACROSS THE REGION WILL REMAIN TOO DRY AND STABLE FOR
THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY NOV 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
A WEATHER SYSTEM WILL BRING A CHANCE OF RAIN... AND POSSIBLY A FEW
THUNDERSTORMS... TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT.
OTHER HAZARDOUS WEATHER...
WARM AND BREEZY DAYTIME CONDITIONS WILL KEEP THE FIRE POTENTIAL IN
THE HIGH TO VERY HIGH CATEGORIES. WINDS WILL BE GUSTY ON TUESDAY...
BUT MODERATE HUMIDITY OF 30 TO 45 PERCENT WILL HELP TO LESSEN THE
POTENTIAL FOR SPREADING FIRES. STRONG NORTHERLY WINDS... WITH GUSTS
OF 40 MPH OR MORE... ARE EXPECTED TO MOVE IN BEHIND A COLD FRONT ON
WEDNESDAY ESPECIALLY ACROSS PORTIONS OF WESTERN OKLAHOMA.
IN THE WAKE OF THE STRONG COLD FRONT... THE TEMPERATURE MAY DROP
BELOW FREEZING IN SEVERAL LOCATIONS THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.
CJSDrought, Harper
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month.
Drought, Ellis
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month.
Drought, Roger Mills
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month.
Drought, Woods
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month.
Drought, Woodward
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month.
Drought, Beckham
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Greer
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Harmon
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Dewey
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Custer
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Washita
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Alfalfa
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Major
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Blaine
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Jackson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Grant
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Kiowa
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Tillman
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Caddo
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Comanche
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Cotton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Garfield
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 22.
Drought, Kingfisher
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Canadian
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Grady
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D3 (extreme) by November 8.
Drought, Seminole
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
D3 (severe) drought continued through the month.
Drought, Jefferson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month, with improvement to D2 (severe) over the eastern half of the county.
Drought, Kay
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 8.
Drought, Noble
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 8.
Drought, Payne
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 15.
Drought, Logan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 15.
Drought, Lincoln
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Cleveland
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Oklahoma
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 22.
Drought, Pottawatomie
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Seminole
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Hughes
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, McClain
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 15.
Drought, Garvin
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 15.
Drought, Murray
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 15.
Drought, Carter
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D2 (severe) by November 15.
Drought, Love
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 29.
Drought, Pontotoc
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Coal
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Johnston
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Marshall
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
D3 (extreme) drought improved to D1 (moderate) by November 22.
Drought, Atoka
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
D4 (exceptional) drought dramatically improved to D1 (moderate) by November 29.
Drought, Bryan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
D4 (exceptional) drought improved to D2 (severe) by November 22.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2011$25 million · 24 events
- Drought in Texas, November 1 to 30, 2011$323,000 · 40 events
- Drought in New Mexico, November 1 to 30, 201136 events
- Drought in Texas, November 1 to 30, 201133 events
- Drought in Georgia, November 1 to 30, 201126 events
- Drought in Oklahoma, November 1 to 30, 201125 events
- Winter Storm and Heavy Snow in Wyoming, November 1 to 2, 201125 events
- Drought in Kansas, November 1 to 30, 201124 events
- Drought in Texas, November 1 to 30, 201124 events
- Drought in Alabama, November 1 to 30, 201123 events
- Drought in Texas, November 1 to 30, 201121 events
- Strong Wind in Arizona, November 1 to 2, 2011$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 353988, 353989, 353990, 353991, 353992, 353993, 353994, 353995, 353996, 353997, 353998, 353999, 354000, 354001, 354002, 354003, 354004, 354005, 354007, 354008, 354009, 354010, 354011, 354012, 354013, 354014, 354015, 354016, 354017, 354018, 354019, 354020, 354021, 354023, 354024, 354025, 354026, 354027, 354028, 354029, and more.